2008 |
6 | EE | S. Saha Ray,
K. S. Chaudhuri,
R. K. Bera:
Application of modified decomposition method for the analytical solution of space fractional diffusion equation.
Applied Mathematics and Computation 196(1): 294-302 (2008) |
2006 |
5 | EE | S. Saha Ray,
R. K. Bera:
Analytical solution of a fractional diffusion equation by Adomian decomposition method.
Applied Mathematics and Computation 174(1): 329-336 (2006) |
4 | EE | S. Saha Ray,
K. S. Chaudhuri,
R. K. Bera:
Analytical approximate solution of nonlinear dynamic system containing fractional derivative by modified decomposition method.
Applied Mathematics and Computation 182(1): 544-552 (2006) |
2005 |
3 | EE | S. Saha Ray,
R. K. Bera:
An approximate solution of a nonlinear fractional differential equation by Adomian decomposition method.
Applied Mathematics and Computation 167(1): 561-571 (2005) |
2 | EE | S. Saha Ray,
R. K. Bera:
Analytical solution of the Bagley Torvik equation by Adomian decomposition method.
Applied Mathematics and Computation 168(1): 398-410 (2005) |
2004 |
1 | EE | R. K. Bhattacharyya,
R. K. Bera:
Application of adomian method on the solution of the elastic wave propagation in elastic bars of finite length with randomly and linearly varying Young's modulus.
Appl. Math. Lett. 17(6): 703-709 (2004) |